# SDR QXEA0100380

- Difficulty date: February 26, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-LEFT HAND WING FRONT SPAR CAPS (UPPER AND LOWER) HAVE LIGHT FRETTING BETWEEN STATION 1825 AND 6440.  REPAIRED IAW FOKKER SRM 57-01-01.
